# SDR REXA2021082400595

- Difficulty date: June 24, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH690370674
- Condition: Corroded
- Location: Bs 927-969 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 26R CORRODED FROM FS 927.00 TO FS 969.00. - REPAIRED STGR 26R FROM FS 927.00 TO FS 969.00 IAW EA# CRJ 953-11865. WVAC EMP STAMP #766 MTC
